# SDR 95FDEA01332

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65562392
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND WHILE WORKING NR 0460 ON STR SPLICE AT BS 680 AT STR 28R WL 145.  CORROSION FOUND TO BE OUT OF LIMITS, REMOVED OLD STR SPLICE AND REPLACED WITH NEW STR SPLICE AT BS 680 STR 28R.
